Journal article icon

Journal article

Statistical algorithms for models in state space form using SsfPack 2.2

Abstract:

This paper discusses and documents the algorithms of SsfPack 2.2. SsfPack is a suite of C routines for carrying out computations involving the statistical analysis of univariate and multivariate models in state space form. The emphasis is on documenting the link we have made to the Ox computing environment. SsfPack allows for a full range of different state space forms: from a simple time-invariant model to a complicated time-varying model. Functions can be used which put standard models such...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Publisher copy:
10.1111/1368-423X.00023

Authors


More by this author
Institution:
Free University, Amsterdam
Role:
Author
More by this author
Institution:
University of Oxford
Division:
SSD
Department:
Economics
Research group:
"Financial Economics", "Econometrics"
Oxford college:
Nuffield College
Role:
Author
More by this author
Institution:
University of Oxford
Division:
SSD
Department:
Economics
Oxford college:
Nuffield College
Role:
Author

Contributors

More from this funder
Funding agency for:
Doornik, J
Grant:
R000237500
Publisher:
Blackwell Publishing Publisher's website
Journal:
Econometrics journal Journal website
Volume:
2
Issue:
1
Pages:
107-160
Publication date:
1999-06-01
DOI:
EISSN:
1368-423X
ISSN:
1368-4221
Language:
English
Keywords:
Subjects:
UUID:
uuid:55f04354-096a-45d0-a468-5b59f367b60b
Local pid:
ora:2259
Deposit date:
2008-08-12

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP